Vol. 52, No. 1, 1974

Download this article
Download this article. For screen
For printing
Recent Issues
Vol. 307: 1  2
Vol. 306: 1  2
Vol. 305: 1  2
Vol. 304: 1  2
Vol. 303: 1  2
Vol. 302: 1  2
Vol. 301: 1  2
Vol. 300: 1  2
Online Archive
Volume:
Issue:
     
The Journal
Editorial Board
Subscriptions
Officers
Special Issues
Submission Guidelines
Submission Form
Contacts
ISSN: 1945-5844 (e-only)
ISSN: 0030-8730 (print)
Author Index
To Appear
 
Other MSP Journals
Perturbation theory for generalized Fredholm operators

Selwyn Ross Caradus

Vol. 52 (1974), No. 1, 11–15
Abstract

Successful development of the theory of Fredholm and semi-Fredholm operators and a general recognition of the importance of the subject provides an impetus for the study of various generalizations. In this paper, a study is made of operators whose ranges and null spaces are closed complemented subspaces. In particular, if T is such an operator, a rather general sufficient condition is obtained to ensure that T U is of the same kind. This perturbation theorem includes, as special cases, previous results due to Dieudonné, Saphar, and Crownover.

Mathematical Subject Classification
Primary: 47B30
Milestones
Received: 15 October 1973
Published: 1 May 1974
Authors
Selwyn Ross Caradus